# SDR RRXA010027

- Difficulty date: March 24, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,546 hours, 27,568 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE AND BUFFET FROM NOSE SECTION.  RIGHT NOSE LANDING GEAR DOOR IN OPEN POSITION WHEN AIRCRAFT TAXIED IN.  INSPECTED NOSE GEAR DOORS FOR  CONDITION AND OPERATION NO DEFECTS NOTED.  RE-SET POSITION, AIRCRAFT OK FOR FURTHER FLIGHT DC-8 M/M 32-20-00.
